# SDR SWIA20241108709

- Difficulty date: July 9, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA74310-670-54-22-037  N787SK MXCODEID59647-PR - ENLARGED HOLES, LOG NUMBER 56115, LINE NO. 11.  PERFORMED TEMPORARY REPAIR OF ENLARGED HOLES BY ACCOMPLISHING INSTRUCTIONS IN REO 670-54-22-037,.  FINAL HOLE IS 0.354.  INSTALLED SLIDER TRACK INSERT REPAIR IS ACCEPTABLE FOR 8000 FLIGHT HOURS AND REQUIRES DETAILED VISUAL INSPECTION PER NDTM 51-20-009 AT EVERY 1000 FLIGHT HOURS.  , PART NUMBER: CN624-0101-003 - REVERSER GA-THRUST UPR LH, SERIAL NUMBER: SB1096, POSITION: ONLY     (C-CHECK RO 11-6/2024)    ENSURED FREEZE PLUG IS INTACT ON FWD HOLE AT LH TR I/B UPPER SLIDER TRACK AND COMPLIED TO ALL THE STEPS PROVIDED REF REO 670-54-22-037 REV -A DATE: 2024-10-01 PERMANENT REPAIR PROCEDURE. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
